# SDR MASA20210914409

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: GG670956059
- Condition: Torn
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DISTRIBUTION DUCT WAS FOUND TO HAVE TEAR DAMAGE AFFECTING THE INSULATION BLANKET. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 IPC 21-23-51, FIGURE 1, ITEM 5, EA 69-2021-143.
